U.S. doctors online nowAsk doctors free
Top answers from doctors based on your search:
Disclaimer

What to do about an allergic reaction to mascara

A 46-year-old member asked:
Dr. Chris Oh
Dr. Chris Ohanswered
Internal Medicine 22 years experience
Stop using it: When you are allergic to something the best treatment is to avoid it. You can apply some steroid cream such as Hydrocortisone for rash.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
A 29-year-old member asked:
Dr. Brian Novick
Allergy and Immunology 44 years experience
That is possible but: To decide on the cause requires the answers to a few other questions: how long has it been going on? Is the lid tender? Are there bumps or pimples... Read More
A 28-year-old female asked:
Dr. Tim Conrad
Ophthalmology 35 years experience
Nonsense: Call an ophthalmologist and get seen. If the one you called can't get you in, call another. In the meantime, you can try some cool compresses and ... Read More
Dr. Louis Cooper
Pediatrics 49 years experience
Yes: Firstly do not use the mascara until you know if that caused your problem. Secondly, with sterile cotton balls and warm water wipe down over your eye... Read More
Dr. Lynne Weixel
Clinical Psychology 37 years experience
Till you see the doc: If you can tolerate it, take Benadryl (diphenhydramine) otc as directed on label or by pharmacist. Avoid salt. Alternate warm and cold gentle compress... Read More
A 18-year-old female asked:
Dr. Beth Brown
A US doctor answeredLearn more
Allergic reaction: Most likely you have a senstivity to the new mascara. Stop using that tube and avoid all eye makeup until your eye is better. If your eye itself is p... Read More
A 34-year-old member asked:
Dr. Thomas Rohde
Anti-Aging Medicine 36 years experience
Cool compresses: First, remove the offending product, then start with some Benadryl (diphenhydramine) orally and then use cool compresses 15-30 minutes 4 times daily t... Read More
A 34-year-old member asked:
Dr. Jeffrey Rosch
Allergy and Immunology 50 years experience
Don't delay! : If the allergic reaction is significant, anaphylactic, call 911. You need to get to emergency care immediately. This should be done even if you have a... Read More
A 45-year-old member asked:
Dr. John Chiu
Allergy and Immunology 58 years experience
Depends: If the reactions are from an acute exposure, one may expect subsidence in symptoms after a few hours. If the reaction is from daily exposure, then yo... Read More
A 27-year-old female asked:
Dr. David Satloff
Pain Management 41 years experience
Possibly: I would also be concerned about infection. Why was Botox used? IF there was infection present prior to the Botox injection, then injecting the Botox... Read More
A 49-year-old member asked:
Dr. Efren Rael
Allergy and Immunology 19 years experience
Allergy shots: I view allergy shot side effects in 2 categories: 1. local reactions and 2. systemic reactions. Systemic reactions can be life threatening and are m... Read More
A 36-year-old member asked:
Dr. Nayla Mumneh
Allergy and Immunology 30 years experience
Penicillin: A severe allergy occurs within hours if not minutes of taking the drug.
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership